# SDR 96ZZZX2427

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N756TE
- Make and model: Cessna U206G
- Aircraft serial: U20604337
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 12436351
- Condition: Cracked
- Location: Nlg Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER TORQUE LINK ON NOSE GEAR.  DEFECT FOUND DURING 100-HOUR INSPECTION AND LUBRICATION OF NOSE GEAR.  SUSPECT CAUSE MAY BE WORN STOP LUG ON SCISSORS.  THE TWO CRACKS LOCATED APPROXIMATELY 2 INCHES FROM END OF SCISSORS BOTTOM SIDE.
